Fully nonlinear free transmission problems

  • Edgard A. Pimentel

    Universidade de Coimbra, Portugal
  • Makson S. Santos

    Instituto Superior Técnico, Lisbon, Portugal
Fully nonlinear free transmission problems cover
Download PDF

This article is published open access under our Subscribe to Open model.


We examine a free transmission problem driven by fully nonlinear elliptic operators. Since the transmission interface is determined endogenously, our analysis regards this object as a free boundary. We start by relating our problem with a pair of viscosity inequalities. Then, approximation methods ensure that strong solutions are of class , locally. In addition, under further conditions on the problem, we prove quadratic growth of the solutions away from branch points.

Cite this article

Edgard A. Pimentel, Makson S. Santos, Fully nonlinear free transmission problems. Interfaces Free Bound. 25 (2023), no. 3, pp. 325–342

DOI 10.4171/IFB/489